U.S. doctors online nowAsk doctors free
CA
A 27-year-old male asked:

What is the reason i am losing a lot of my hair while on a lot of antipsychotics over the course of five years?

1 doctor answer3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
More information: Please let us know that specific medications you have been taking so that we can check potential side effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 19, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.